# SDR QXEA9900279

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INSIDE PANEL 02C, AT THE OUTBOARD SIDE THE 7TH STAGE BLEED AIR NACELLE FLANGE AREA IS CRACKED FROM SEVERAL RIVET HEADS ALONG THE FORWARD EDGE. REPAIRED IAW FOKKER SRM 54-14-01, PAGE 405 AND SRM 54-02-01, PAGE 4, FIGURE 3.
